# SDR CA070528013

- Difficulty date: May 22, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,689 hours
- Engine: Ge CF3410E6
- System (JASC): 3251 · Steering Unit
- Part: Module
- Part number: 1855A000003
- Part serial: 000209
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 2,829 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) STEERING FAIL MESSAGE ON FINAL APPROACH, FLIGHT DID 2 MISSED APPROACHES FOR GEAR RECYCLING, LANDED ON THIRD CYCLING OF GEAR. FLIGHT HISTORY DATA BASE DOWNLOADED, MFG REP FOUND STEERING CONTROL MODULE AT FAULT. ACFT THR 3643, TCY 1663 (TC NR 20070528013)
